# SDR DALA2019052303147

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 38,415 hours, 33,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FUSELAGE SKIN STA 1076 BETWEEN LONG 13/14 RT. (FUS). NRC 00128: FUSELAGE SKIN STA 1076 BETWEEN LONG 13/14 RT WAS REPAIRED PER ETI-17-19-063 R2 AND ER/A 578372-14 REV. ORIGINAL. SECTION I. ASSOCIATED ER/A 00-578372 ADDED FOR AC 9576 (LP #1086983)
